MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD LEGACY PLUS PUMPS; PUMP, INFUSION

ICU MEDICAL, INC. CADD LEGACY PLUS PUMPS; PUMP, INFUSION
Model Number 6400
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device has not been returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the pump alarmed with a ¿no disposable¿ alarm during use.The patient attempted troubleshooting by clamping the tubing and removing and reinserting the cassette twice; however, the alarm persisted, and air bubbles were noted.The device was reported to under-deliver.The event occurred while the device was in use with a patient in the home setting.There was patient involvement; however, no harm was reported.

Brand Name
CADD LEGACY PLUS PUMPS
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25415102
Report Number3012307300-2026-05796
Device Sequence Number5726038
Product Code FRN
UDI-Device Identifier10610586019548
UDI-Public(01)10610586019548(11)140503
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K982838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6400
Device Catalogue Number21-6400-51
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Supplement Date Received by Manufacturer06/25/2026
Initial Report FDA Received Date06/05/2026
Supplement Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/03/2014
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLUOROURACIL (5-FU).
Patient SexUnknown